# SDR CA060503002

- Difficulty date: May 1, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 16,503 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23078019
- Part serial: 94094
- Condition: Seized
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

IN CRUISE, LT GEN FAIL LIGHT ILLUM.  ATTEMPT TO RESET GEN, IT WOULD NOT COME ON LINE.  AFTER GEN FAILURE, LT ENG FIRE WARN IND ALSO CAME ON.  LT ENG WAS SHUT DOWN AND ENG FIRE BOTTLE WAS DISCHARGED AS PER RELATED CHECKLIST.  LANDED SAFELY.  MX INSPECTED A/C, FOUND LT STARTER-GEN FAILED INTERNALLY AND PAINT ON UNIT BLISTERED INDICATING IT HAD DRASTICALLY OVERHEATED.  INVESTIGATION REVEALED STARTER-GEN DRIVE SPLINE HAD SHEARED.  APPROPRIATE INSPECTIONS CARRIED OUT PER MM.  STARTER GEN AND FIRE BOTTLE REPLACED, A/C RETURNED TO SERVICE.  FIRE WIRE IS LOCATED IN CLOSE PROX STARTER-GEN.  STARTER-GEN INSTALLED PREV DAY IN REPAIRED CONDITION, AT TIME OF FAILURE STARTER-GEN HAD ONLY ACCUMULATED 1.6 HOURS SINCE REPAIR.
